# SDR SWAA2024071802707

- Difficulty date: June 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 59,313 hours, 35,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD-WEB LOCATED BTW BS 500 TO BS 500A AT LEVEL STR 25R RBL 24 AT FWD CARGO COMPARTMENT 2024-393324<[01] REPLACED SHIELD-WEB LOCATED BTW BS 500 TO BS 500A AT LEVEL STR 25R RBL 24 AT FWD CARGO COMPARTMENT IAW B737-700 SRM-51-40-02 AND DWG 143A0080 REV: - SEE INDIVIDUAL SING OFF BELOW;[02] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW. RII.
